# SDR GTIA20130515606

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 6,277 hours, 2,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Component: Slide
- Component part number: 61639203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT R1 DOOR SLIDE PACK FOR PROPPER BOTTLE PRESSURE.  INSPECTED R1 DOOR SLIDE BOTTLE PSI INDICATOR. BOTTLE PSI INDICATES LOW SIDE OF GREEN BAND AC OK FOR SVC IAW ACFT MM.
